# SDR SWIA201541272

- Difficulty date: May 17, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,492 hours, 26,424 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT ELEVATOR LOWER SURFACE BETWEEN ES 69.103 - 77.682, AND BETWEEN RIBS 9 AND 10.  COMPLIED WITH PERMANENT REPAIR IAW EA.
